MAUDE Adverse Event Report: EBI, LLC. SPF®-PLUS-MINI (60 UA/M); STIMULATOR, INVASIVE BONE GROWTH

EBI, LLC. SPF®-PLUS-MINI (60 UA/M); STIMULATOR, INVASIVE BONE GROWTH
Model Number 10-1398M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Paralysis (1997); Sepsis (2067)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a: attempts have been made to obtain age/dob, however the information has not been provided.Section b3: month and day of the event are unknown.Estimated event date is 2025.Section h6 additional patient codes: 1754: bruise/contusion, 1848: fall, 1930: unspecified infection, 4895: back pain, 4401: balance problems.Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.Related report number: mw5176231.
 
Event or Problem Description
It was reported that the patient went to the emergency room after tripping and falling.The first few days after the fall the patient experienced pain and had bruises to the hands, wrists, and knees.Three to five days after the fall, the patient¿s symptoms spiked.The patient experienced a paralyzing effect on everything from the torso down through the legs.The patient¿s hand-eye coordination was off, and the patient had zero balance.The patient stated that they had never experienced anything so painful.The patient was later hospitalized for a septic infection that they feel the spinal stimulator could have contributed to.The patient is unsure of the source of the infection and is question whether the implant shifted after the fall and caused the infection.No further information was provided.
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d3: email address, d4: expiration date, g1: email address, g3: date received by manufacturer, h4: device manufacture date, h6: investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.
 
Event or Problem Description

Brand Name
SPF®-PLUS-MINI (60 UA/M)
Common Device Name
STIMULATOR, INVASIVE BONE GROWTH
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23477337
Report Number0002242816-2025-00139
Device Sequence Number16060078
Product Code LOE
UDI-Device Identifier00812301020126
UDI-Public00812301020126
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P850035
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/29/2025
Device Model Number10-1398M
Device Catalogue Number10-1398M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite